# SDR F3LA200700086

- Difficulty date: April 21, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: D65569EB
- Condition: Corroded
- Location: Nlg Torsion Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED NLG UPPER TORSION LINK FROM STRUT CORRODED INSIDE ATTACH LUG.  REMOVED CORROSION UNDER BUSHINGS OF NLG UPPER TORSION LINK ATTACH POINT AND REPLACED BUSHINGS IAW EA NR A8-32R-11869.
